Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Articles

Page Path
HOME > J Korean Soc Clin Toxicol > Volume 5(1); 2007 > Article
Dimethoate Intoxication with Refractory Shock and Hyperglycemia
Jae-Eun Kim, Jin-Hee Jung, Hyun-A Bae, Eun-Kyung Eo
Journal of The Korean Society of Clinical Toxicology 2007;5(1):46-49
DOI: https://doi.org/
Published online: June 30, 2007
  • 95 Views
  • 0 Download
  • 0 Crossref
  • 0 Scopus
1Department of Emergency Medicine, School of Medicine, Ewha Womans University
2Department of Emergency Medicine, School of Medicine, Ewha Womans University
3Department of Emergency Medicine, School of Medicine, Ewha Womans University
4Department of Emergency Medicine, School of Medicine, Ewha Womans University

Organophosphorus insecticides induce different clinical manifestations varying according to the different side groups attached to the phosphate, their rates of degradation, and their fat solubilities. In consequence of this variation, specific treatments are required for particular organophosphorus insecticides. We report a unusual case of intoxication with dimethyl organophosphorus insecticide in a 26-year-old woman. She manifested atypical and ultimately fatal symptoms including profound shock, refractory hyperglycemia, and hypothermia.

Related articles

JKSCT : Journal of The Korean Society of Clinical Toxicology